# SDR W8PA971153

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Double Hole
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE ON FLOOR SUPPORT BS 340.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.  (M)
